Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from over weight. Thinking about using derumine. Suggestion

Hi..I'm a 17 year old guy.. and weigh 105 kg's !
I am desperate to lose weight...
My mum uses derumine pills.. and i ws thinking of taking em as well.. but I have a few questions like:
can guys take em?
Does it really cause impotence in men.. cause if it does.. obviously that is not an option haha
So..yeh..can i take those pills??
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Haha you are overweight and Obese. You need regular physical exercise like jogging, running or going to Gym to burn your fats with a strict deit of weight reduction based on caloric restriction. Regarding taking derumine pills (phentermine hydrochloride) of course not an option as mentioned, there is no harm . you can try it. Somtimes phentermine hydrochloride may cause less sexual desire(libido) or even impotence in male, but not to all.


Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor